# SDR FDEA201408242304

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 26,186 hours, 14,148 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Yellow Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

HYD YELLOW RSVR OVERHEAT LIGHT AFTER TAKEOFF.  LIGHT STAYED ON.  FOUND YELLOW SYS OVER SERVICED.  DRAINED  BETWEEN 1.5 & 2.0 GALLONS OUT OF YELLOW SYS.  THIS COULD POSSIBLY REMEDY PROBLEM, BUT NO TIME TO LET SYS RUN.  NEEDS TESTING & POSSIBLY MORE TROUBLESHOOTING.  RAN ENG IAW JRH.  OPERATED HYD SYS FOR LENGTHY AMOUNT OF TIME USING ELEC PUMPS & ENG DRIVEN PUMPS.  HYD PRESS NORMAL.  NO TROUBLE NOTED AT THIS TIME.  SUSPECT OVER SERVICING TO BE CAUSE OF OVERHEAT.  NO METAL NOTED IN YELLOW HYD SYS FILTER.  PERFORMED LEAKAGE CHECK IAW YELLOW SYS PRESS WITHIN LIMITS AT THIS TIME.  OK FOR SERVICE.
